International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 3, Pages 451-456
Common fuzzy hybrid fixed point theorems for a sequence of fuzzy mappings
Department of Applied Mathematics, Nanjing University of Science & Technology, Nanjing 210014, China
Received 28 September 1995; Revised 20 May 1996
Copyright © 1997 Shi Chuan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, we discuss the concepts of fuzzy hybrid fixed points, of --contractive
type fuzzy mappings and common fuzzy hybrid fixed point theorems of a sequence of fuzzy mappings.
Our theorems improve and generalize the corresponding recent important results.